# SDR SWAA041788

- Difficulty date: June 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 50,340 hours, 46,371 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND R2 DOOR EVAC SLIDE GIRT BAR FLOOR ATTACH FITTING ADAPTERS CORRODED.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE GIRT BAR ADAPTERS PER MM.
